# SDR 2021F00051

- Difficulty date: May 14, 2021
- Submitted: May 26, 2021
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 23,251 hours, 8,528 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2670136
- Part serial: 16654
- Condition: Damaged
- Location: Fuel Cell
- Part time: 25,401 hours, 12,065 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SPILLAGE IN LEFT TANK DUE TO THE VALVE DID NOT CLOSE.  DURING FUELING, A FUEL SPILLAGE IN THE LEFT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN AND MAINTENANCE PERSONNEL CLEANED THE SELECTOR AND THE SHUTOFF VALVE WAS RESEATED AND TESTED SEVERAL TIMES IAW MM 28-21-00, NO LEAKS WERE DETECTED AND SHUTOFF VALVE WORKED CORRECT CONTINUING THE FUELING. AT MEX, DURING OVERNIGHT CHECK AND AS A PRECAUTIONARY ACTION, THE SHUTOFF VALVE WAS REPLACED IAW AMM 28-21-08, TESTED CORRECT
